Skip to Content

Doctor prescribes bystolic plus losartan and amlodipine for high blood pressure. Is it okay to take?

Responses (2)

Marvell 1 Mar 2011

Yes, it's fine to take Bystolic (nebivolol), losartan and amlodipine together, just be aware of the signs of hypotension.

All these medicines are of differnt classes and work differently to decrease blood pressure so sometimes they are used in combination to treat hypertension.

Bystolic (nebivolol) belongs to a group of drugs called beta-blockers. Beta-blockers affect the heart and circulation (blood flow through arteries and veins).

Losartan is in a group of drugs called angiotensin II receptor antagonists. Losartan keeps blood vessels from narrowing, which lowers blood pressure and improves blood flow.

Losartan is used to treat high blood pressure (hypertension). It is also used to lower the risk of stroke in certain people with heart disease.

Amlodipine is in a group of drugs called calcium channel blockers. Amlodipine relaxes (widens) blood vessels and improves blood flow.

Amlodipine is used to treat high blood pressure (hypertension) or chest pain (angina) and other conditions caused by coronary artery disease.

https://www.drugs.com/bystolic.html

https://www.drugs.com/mtm/losartan.html

https://www.drugs.com/amlodipine.html

caringsonbj 1 Mar 2011

Hey ByrdAndy,
many times physicians prescribe a combination of medications because one does one thing and then the other medication compliments the first one, As Marvell said just beware of signs of hypotension or signs of anything that is unusual for you and share this with your physician, otherwise you should experience positive results, if you have further questions we are here and are glad to help in any way possible take good care,

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions